MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HABIB ENDOHPB; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION HABIB ENDOHPB; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00500070
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial reporter's city is (b)(6).Patient code e0506 captures the reportable event of hemorrhage, major.Impact code f2303 is being used to capture the reportable intervention of suprarenin injection for hemostasis to address the bleeding.
 
Event or Problem Description
It was reported to boston scientific corporation on march 06, 2023 that a habib endohpb rf catheter was used in the papilla to treat an intraductal adenoma during an endoscopic retrograde cholangiopancreatography (ercp) with radiofrequency ablation (rfa).The patient's anatomy was not dilated prior to stent placement and the procedure was performed on (b)(6) 2023.During the procedure, an unusual large-area energy was released with necrosis to the adjacent tissue.A metal stent was placed to prevent stenosis and bleeding and the procedure was completed.On (b)(6) 2023., post procedure, an endoscopic procedure was performed due to signs of blood loss (low hemoglobin and melena).Subsequently, the patient was injected with suprarenin solution for hemostasis due to bleeding.On (b)(6) 2023., during a control visit, it was noted that the bleeding was resolved.
 
Event or Problem Description
It was reported to boston scientific corporation on march 06, 2023 that a habib endohpb rf catheter was used in the papilla to treat an intraductal adenoma during an endoscopic retrograde cholangiopancreatography (ercp) with radiofrequency ablation (rfa).The patient's anatomy was not dilated prior to stent placement and the procedure was performed on (b)(6), 2023.During the procedure, an unusual large-area energy was released with necrosis to the adjacent tissue.A metal stent was placed to prevent stenosis and bleeding and the procedure was completed.On (b)(6), 2023, post procedure, an endoscopic procedure was performed due to signs of blood loss (low hemoglobin and melena).Subsequently, the patient was injected with suprarenin solution for hemostasis due to bleeding.On (b)(6), 2023, during a control visit, it was noted that the bleeding was resolved.Update based on review on april 11, 2023.The generator used during the procedure was an erbe vio 3.
 
Additional Manufacturer Narrative
Block e1: the initial reporter's city is (b)(6).Block h6: patient code e0506 captures the reportable event of hemorrhage, major.Impact code f2303 is being used to capture the reportable intervention of suprarenin injection for hemostasis to address the bleeding.Block h11: blocks b5 and h7 have been corrected.

Brand Name
HABIB ENDOHPB
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
STATICE MANUFACTURING
9 rue thomas edison
besancon 25000
FR   25000
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16611292
Report Number3005099803-2023-01572
Device Sequence Number4931431
Product Code KNS
UDI-Device Identifier08714729981909
UDI-Public08714729981909
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other,Notification
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Model NumberM00500070
Device Catalogue Number0007
Device Lot Number0581990010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer04/11/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown